Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
St. Petersburg Mathematical Journal
St. Petersburg Mathematical Journal
ISSN 1547-7371(online) ISSN 1061-0022(print)

 

Irreducible representations of quantum solvable algebras at roots of 1


Author: A. N. Panov
Translated by: the author
Original publication: Algebra i Analiz, tom 15 (2003), nomer 4.
Journal: St. Petersburg Math. J. 15 (2004), 603-623
MSC (2000): Primary 81R50
Published electronically: July 7, 2004
MathSciNet review: 2068985
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The relationship between the irreducible representations of quantum solvable algebras at roots of 1 and the points of the variety of the center is studied. The quiver of the fiber algebra is characterized, and formulas for the dimension and for the number of the irreducible representations that lie over a point of the center variety are presented.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2000): 81R50

Retrieve articles in all journals with MSC (2000): 81R50


Additional Information

A. N. Panov
Affiliation: Mathematical Department, Samara State University, Ul. Akad. Pavlova 1, Samara 443011, Russia
Email: panov@ssu.samara.ru

DOI: http://dx.doi.org/10.1090/S1061-0022-04-00825-8
PII: S 1061-0022(04)00825-8
Received by editor(s): February 10, 2003
Published electronically: July 7, 2004
Additional Notes: Supported by RFBR (grant no. 02-01-00017).
Article copyright: © Copyright 2004 American Mathematical Society